JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A CONNECTION ON A HYPERCONTACT MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A CONNECTION ON A HYPERCONTACT MANIFOLD
Kim, Hyun-Suk;
  PDF(new window)
 Abstract
We construct the canonical connection associated with a hypercontact structure. Moreover, we discuss the canonical connection associated with a sub-Riemannian 3-structure. As an application, we study the sub-symmetry property in terms of the canonical connection.
 Keywords
connections;contact structure;hypercontact structure;sub-Riemannian manifold;
 Language
English
 Cited by
 References
1.
Lecture Notes in Math., 1976. vol.509.

2.
Ann. Sci. Ecole Norm. Sup., 1995. 4, pp.571-589

3.
J. London. Math. Soc., 1995. vol.51. 2, pp.342-352 crossref(new window)

4.
Yokohama Math. J., 1980. vol.118. 1, pp.87-95

5.
Trans, Amer. Math. Soc., 1989. vol.314. 1, pp.349-379 crossref(new window)

6.
Japan. J. Math., 1976. vol.2. 1, pp.131-190

7.
Ph.D. Thesis, 1975.